Alert archive / Louisiana / Tornado Warnings in 2022

Tornado Warning 62, NWS New Orleans, LA

December 14, 2022Jefferson Parish, Lafourche Parish, Saint Charles Parish, Louisiana

NWS New Orleans, LA issued this tornado warning at Dec 14, 2022, 3:14 PM CST for Jefferson Parish, Lafourche Parish, Saint Charles Parish, Louisiana. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 14, 2022, 3:14 PM CST (21:14 UTC)
Expired
Dec 14, 2022, 3:45 PM CST
In force
31 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Jefferson Parish, LA, Lafourche Parish, LA, Saint Charles Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 14, 12:22 PM CSTTornado Watch PDSSPC10 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 9.2 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2022-12-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 963 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2022-12-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 248 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
963 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
608 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
248 m²/s²
0-3 km storm-relative helicity
294 m²/s²
Significant tornado parameter
1.6
Supercell composite
8.5

Open this sounding in Storm Lab

The text

As transmitted.

006 
WFUS54 KLIX 142114
TORLIX
LAC051-057-089-142145-
/O.NEW.KLIX.TO.W.0062.221214T2114Z-221214T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
314 PM CST Wed Dec 14 2022

The National Weather Service in New Orleans has issued a

* Tornado Warning for...
  Southeastern St. Charles Parish in southeastern Louisiana...
  North central Lafourche Parish in southeastern Louisiana...
  Northwestern Jefferson Parish in southeastern Louisiana...

* Until 345 PM CST.
    
* At 313 PM CST, a severe thunderstorm capable of producing a tornado
  was located near Lockport, or near Larose, moving northeast at 40
  mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Avondale, Marrero, Westwego, Estelle and Woodmere around 345 PM 
  CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 2959 9045 2963 9052 2992 9019 2985 9006
TIME...MOT...LOC 2113Z 227DEG 36KT 2964 9045 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
MSW
2 follow-up statements
473 
WWUS54 KLIX 142127
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
327 PM CST Wed Dec 14 2022

LAC057-142136-
/O.CAN.KLIX.TO.W.0062.000000T0000Z-221214T2145Z/
Lafourche LA-
327 PM CST Wed Dec 14 2022

...THE TORNADO WARNING FOR NORTH CENTRAL LAFOURCHE PARISH IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 800 PM CST for southeastern
Louisiana.

LAT...LON 2970 9030 2970 9035 2975 9036 2992 9019
      2985 9006
TIME...MOT...LOC 2126Z 227DEG 36KT 2973 9034 

$$

LAC051-089-142145-
/O.CON.KLIX.TO.W.0062.000000T0000Z-221214T2145Z/
St. Charles LA-Jefferson LA-
327 PM CST Wed Dec 14 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CST FOR
SOUTHEASTERN ST. CHARLES AND NORTHWESTERN JEFFERSON PARISHES...
    
At 326 PM CST, a severe thunderstorm capable of producing a tornado
was located 7 miles southeast of Bayou Gauche, or 11 miles north of
Larose, moving northeast at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Avondale, Woodmere and Estelle around 350 PM CST.
  Marrero and Westwego around 355 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 2970 9030 2970 9035 2975 9036 2992 9019
      2985 9006
TIME...MOT...LOC 2126Z 227DEG 36KT 2973 9034 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

MSW
995 
WWUS54 KLIX 142146
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
346 PM CST Wed Dec 14 2022

LAC051-089-142155-
/O.EXP.KLIX.TO.W.0062.000000T0000Z-221214T2145Z/
St. Charles LA-Jefferson LA-
346 PM CST Wed Dec 14 2022

...THE TORNADO WARNING FOR SOUTHEASTERN ST. CHARLES AND NORTHWESTERN
JEFFERSON PARISHES HAS EXPIRED...
    
The Tornado Warning that was previously in effect 430PM. Please 
refer to that bulletin for the latest severe weather information.

A Tornado Watch remains in effect until 800 PM CST for southeastern
Louisiana.

Remember, a Tornado Warning still remains in effect for Jefferson 
and Orleans Parishes.

LAT...LON 2970 9030 2970 9035 2975 9036 2992 9019
      2985 9006
TIME...MOT...LOC 2145Z 227DEG 36KT 2985 9019 

$$

MSW

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Dec 14, 6:33 AM CST, 8 hours 41 minutes earlier.

Area forecast discussion, Dec 14, 6:33 AM CST, 8 hours 41 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
633 AM CST Wed Dec 14 2022

...New UPDATE, AVIATION...

.UPDATE...
Issued at 619 AM CST Wed Dec 14 2022

Zone forecast updated for Tornado Watch 587 through 19z mainly
north and west of Lake Pontchartrain, which does NOT include New
Orleans metro area at this time. We do anticipate watches during
the afternoon hours, so areas not currently in the watch should
not let their guard down today.

May not see a lot of eastward progress of the line of
thunderstorms over the next couple of hours while we wait for the
shortwave over Texas to approach the area. This could allow areas
to the southeast to destabilize more than previously forecast.
Still potential for low pressure to develop to our north, which
would back surface winds somewhat, enhancing tornado potential. A
very quick look at the lower levels of the 12z LIX upper air
sounding continues to show sufficient shear and instability for
severe weather although locally, moisture levels dropped slightly
from the 00z sounding (1.45 to 1.25). Expect that to recover over
the next few hours.

&&

.SHORT TERM...
(Today through Thursday)
Issued at 417 AM CST Wed Dec 14 2022

Main forecast issues for the entire forecast package occur in the
first 18 hours of the forecast...today and this evening.
Significant severe weather and excessive rainfall threats,
especially from the Interstate 10 corridor northward.

Stacked deep upper low centered over Nebraska early this morning
with one shortwave rotating around the low near Kansas City, and a
second near the Texas-New Mexico border. Some weak hints of a
meso-low trying to develop over the Mississippi Delta north of
Vicksburg along the occlusion. A nearly solid line of convection
extended from northeast Mississippi to near Jackson to Lake
Charles at 3 AM CST, just now entering the northwest corner of our
CWA. Ahead of the convection, the entire area is in the warm
sector with temperatures 70-75F and dew points upper 60s and lower
70s. Soundings are plenty supportive of severe weather with MUCAPE
values of 1500 J/kg or greater, 0-1km SRH of 250 m2/s2, shear near
50 knots and precipitable water values around 1.50 inches. Current
line of convection may not make much more eastward progress over
the next 3 to 6 hours, until the Texas-New Mexico shortwave lifts
northeastward toward the middle Mississippi River Valley. Current
Tornado Watch 586 for northwest portions of our area likely to be
replaced around 12Z. There have been multiple tornado warnings to
our north and west overnight, and as the shortwave lifts
northeast that may back surface winds a bit more, making the
situation even more conducive for tornadic development. There may
be multiple rounds of thunderstorms, producing 2 inch/hour
rainfallrates today. Widespread 2-4 inch rainfall amounts likely,
and can't rule out spot max totals exceeding 6 inches. Current
Flood Watch looks fine. System is expected to become more
progressive later this afternoon/evening, so an eastward expansion
into Harrison and Jackson Counties along the Mississippi coast
may not be necessary.

Current indications are that convection should move east of the
Mississippi coast by mid evening (9 PM or so), with cooler and
drier air behind it.

There's been some very minor coastal inundation in Hancock County
at high tide early this morning with the southeasterly winds.
Water should subside somewhat later this morning, and wind shift
to northwest should occur several hours prior to the main high
tide cycle tonight, so no current plans for a coastal flood
advisory. Day shift may also need to assess potential Wind
Advisory if pressure gradient tightens very much.

Thursday will be cooler/drier/sunny with highs probably only
60-65.

&&

.LONG TERM...
(Thursday night through Tuesday)
Issued at 417 AM CST Wed Dec 14 2022

A fast moving shortwave will move along the zonal flow across the
area on Saturday. Still a split between the GFS and ECMWF
solutions whether any significant moisture will exist over land.
Can't rule out a light precipitation event along the coast
during the day on Saturday with the emphasis on light amounts.
Beyond that system, quite a bit of disagreement between the
globals on shortwaves moving through the zonal flow, with the GFS
being quicker than the ECMWF. This could bring precipitation back
into the area as early as Monday afternoon/night.

At this point, any subfreezing temperatures Sunday morning would
occur well after precipitation ends, so no threat of wintry
precipitation with that event. Spread in forecast temperature
guidance from Sunday through Tuesday is fairly small, so no
significant adjustments made from NBM on highs. For overnight
lows, went closer to the 25th percentile of NBM.

With holiday travel occurring just beyond the forecast period,
would note that there is a LARGE spread in forecast solutions as
we approach Christmas with significant differences in where a cold
air mass will be. The GFS solutions focus the cold air over the
Mississippi River Valley, with the ECMWF solutions focusing on New
England. By the end of next week, 18z 2 meter temperatures in the
ensemble means have differences of 20F or greater. Any confidence
in a particular forecast solution should be considered low.

&&

.AVIATION...
(12Z TAFS)
Issued at 619 AM CST Wed Dec 14 2022

Current conditions range from IFR northwest to VFR southeast.
Likely to be direct impacts from TSRA at all terminals at some
point during the daytime hours with IFR or lower visibilities and
perhaps ceilings. Have tried to provide a 2-3 hour window of TEMPO
conditions with TSRA but these may need adjusted. Certainly could
see gradient wind gusts to 25-30 knots outside of convection at
most terminals today. Cold front passage during the late afternoon
and evening hours will end threat of TSRA, with eventual
improvement of ceilings/visibilities to VFR after 06z Thursday.

&&

.MARINE...
Issued at 417 AM CST Wed Dec 14 2022

Will continue Small Craft Advisory today, with wind shift
occurring tonight. Much of the forecast period will have some sort
of hazardous weather headlines over at least the open waters.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  72  42  60  35 / 100  20   0   0
BTR  75  44  63  38 / 100  10   0   0
ASD  79  46  65  37 / 100  60   0   0
MSY  78  51  63  47 /  90  50   0   0
GPT  76  48  65  39 /  90  90   0   0
PQL  76  47  63  37 /  80 100   0   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flood Watch through this evening for LAZ034>037-039-046>048-
     056>060-064-065-071-076>090.

GM...Small Craft Advisory until 6 AM CST Thursday for GMZ530-532-534.

     Small Craft Advisory until 6 AM CST Thursday for GMZ536-538-550-
     552-555-557-570-572-575-577.

MS...Flood Watch through this evening for MSZ068>071-077-080.

GM...Small Craft Advisory until 6 AM CST Thursday for GMZ532-534.

     Small Craft Advisory until 6 AM CST Thursday for GMZ538-550-552-
     555-557-570-572-575-577.

&&

SHORT TERM...RW
LONG TERM....RW
AVIATION...RW
MARINE...RW

In the hours before

Local storm report, Dec 14, 10:40 AM CST, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1040 AM CST WED DEC 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     FLASH FLOOD      3 NNE FORT ADAMS        31.13N 91.52W
12/14/2022                   WILKINSON          MS   PUBLIC

            IMPASSIBLE ROAD FLOODING ALONG LAKE MARY RD.
            FLOODING NEAR HWY 24 AND PERCY CREEK SAND
            RD.

&&

JZ
Local storm report, Dec 14, 12:41 PM CST, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1241 PM CST WED DEC 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1159 AM     TORNADO          3 WSW DONALDSONVILLE    30.07N 91.05W
12/14/2022                   ASCENSION          LA   PUBLIC

            SPOTTER CONFIRMS TORNADO TOUCHED DOWN WEST
            OF DONALDSONVILLE.

&&

JZ
Special weather statement, Dec 14, 2:05 PM CST, 1 hour 9 minutes before
Special Weather Statement
National Weather Service New Orleans LA
205 PM CST Wed Dec 14 2022

LAZ039-076-079>082-084-MSZ077-080-142030-
Washington LA-Southeast St. Tammany LA-Central Tangipahoa LA-
Lower Tangipahoa LA-Northern St. Tammany LA-Southern Livingston LA-
Southwestern St. Tammany LA-Hancock MS-Pearl River MS-
205 PM CST Wed Dec 14 2022

...Strong thunderstorms will impact portions of St. Tammany, east
central Livingston, southern Tangipahoa and Washington Parishes,
Hancock and Pearl River Counties through 230 PM CST...

At 205 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Bogalusa to 6 miles southeast of
Ponchatoula. Movement was east at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Slidell, Hammond, Bogalusa, Picayune, Covington, Poplarville,
Ponchatoula, Pearl River, Abita Springs, Varnado, Madisonville,
Folsom, Sun, Lacombe, Enon, Crossroads, Robert, Bush, Mcneil and
Pearlington.

This includes the following Interstates...
 Interstate 10 in Louisiana between mile markers 264 and 273.
 Interstate 10 in Mississippi between mile markers 1 and 9.
 Interstate 12 between mile markers 41 and 84.
 Interstate 55 in Louisiana between mile markers 17 and 28.
 Interstate 59 in Louisiana between mile markers 1 and 11.
 Interstate 59 in Mississippi between mile markers 1 and 40.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 800 PM CST for southeastern
Louisiana...and southern Mississippi.

&&

LAT...LON 3098 8934 3079 8934 3022 8950 3027 9001
      3036 9019 3030 9027 3033 9060 3100 8997
TIME...MOT...LOC 2005Z 260DEG 24KT 3081 8990 3040 9035

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

MEFFER
Special weather statement, Dec 14, 2:18 PM CST, 56 minutes before
Special Weather Statement
National Weather Service New Orleans LA
218 PM CST Wed Dec 14 2022

LAZ058-060-087-142045-
St. Charles LA-St. John The Baptist LA-Upper Jefferson LA-
218 PM CST Wed Dec 14 2022

...A strong thunderstorm will impact portions of southwestern St.
John The Baptist and northwestern St. Charles Parishes through 245 PM
CST...

At 218 PM CST, Doppler radar was tracking a strong thunderstorm over
Killona, or near Reserve, moving northeast at 40 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Reserve, Hahnville, Laplace, Killona, Wallace, Norco, Montz, Edgard,
Taft, New Sarpy, Destrehan and Garyville.

This includes the following Interstates...
 Interstate 10 in Louisiana between mile markers 205 and 219.
 Interstate 55 in Louisiana between mile markers 1 and 4.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 800 PM CST for southeastern
Louisiana.

&&

LAT...LON 3003 9066 3018 9039 3010 9037 3008 9025
      3006 9021 2989 9055
TIME...MOT...LOC 2018Z 234DEG 34KT 2999 9053

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

MSW
Local storm report, Dec 14, 2:36 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
236 PM CST WED DEC 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0221 PM     TORNADO          4 WNW HAHNVILLE         30.00N 90.49W
12/14/2022                   ST. CHARLES        LA   EMERGENCY MNGR

            CONFIRMED DAMAGE ALONG SCHOOLHOUSE ROAD WITH
            A HOUSE DAMAGED, POWER POLES AND STREET
            LIGHTS DOWN.

&&

LNN
Local storm report, Dec 14, 2:49 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
249 PM CST WED DEC 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0223 PM     TORNADO          4 W NORCO               30.01N 90.47W
12/14/2022                   ST. CHARLES        LA   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTING CALLS ABOUT HOUSE
            DAMAGE IN MONTZ.

&&

LNN

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 14, 4:43 AM CSTAreal Flood AdvisoryLIXPointe Coupee, West Feliciana46 min
Dec 14, 5:29 AM CSTFlash Flood WarningLIXPointe Coupee, West Feliciana7 hr
Dec 14, 11:10 AM CSTSpecial Marine WarningLIX35 min
Dec 14, 11:37 AM CSTTornado WarningLIXLivingston, Saint Helena, Tangipahoa38 min
Dec 14, 11:39 AM CSTTornado WarningLIXWashington19 min
Dec 14, 11:44 AM CSTTornado WarningLIXSaint Tammany, Tangipahoa25 min
Dec 14, 11:54 AM CSTTornado WarningLIXSaint Tammany, Washington36 min
Dec 14, 11:57 AM CSTTornado WarningLIXSaint Tammany, Tangipahoa, Washington48 min
Dec 14, 11:58 AM CSTTornado WarningLIXSaint Helena, Tangipahoa34 min
Dec 14, 12:00 PM CSTTornado WarningLIXAscension, Assumption, Iberville, Saint James32 min
Dec 14, 12:00 PM CSTTornado WarningLIXWashington30 min
Dec 14, 12:02 PM CSTSpecial Marine WarningLIX43 min
Dec 14, 12:04 PM CSTSpecial Marine WarningLIX41 min
Dec 14, 12:10 PM CSTFlash Flood WarningLIXAscension, East Baton Rouge, Iberville, Livingston, Saint Helena, West Baton Rouge3 hr
Dec 14, 12:16 PM CSTTornado WarningLIXTangipahoa, Washington44 min
Dec 14, 12:17 PM CSTTornado WarningLIXLivingston, Saint Helena, Tangipahoa43 min
Dec 14, 12:21 PM CSTTornado WarningLIXAscension, Livingston39 min
Dec 14, 12:25 PM CSTSevere Thunderstorm WarningLIXSaint Tammany35 min
Dec 14, 12:26 PM CSTSevere Thunderstorm WarningLIXSaint Tammany, Tangipahoa, Washington34 min
Dec 14, 12:41 PM CSTTornado WarningLIXLivingston, Tangipahoa28 min
Dec 14, 12:44 PM CSTTornado WarningLIXSaint Helena15 min
Dec 14, 12:49 PM CSTTornado WarningLIXTangipahoa, Washington41 min
Dec 14, 1:12 PM CSTFlash Flood WarningLIXAscension, Assumption, East Baton Rouge, Iberville, Livingston, Saint James3 hr
Dec 14, 1:41 PM CSTFlash Flood WarningLIXLivingston, Saint Helena, Saint Tammany, Tangipahoa, Washington3 hr
Dec 14, 1:57 PM CSTSpecial Marine WarningLIX63 min
Dec 14, 2:05 PM CSTSpecial Weather StatementLIXSaint Tammany, Washington25 min
Dec 14, 2:11 PM CSTSpecial Marine WarningLIX64 min
Dec 14, 2:18 PM CSTSpecial Weather StatementLIXSaint John the Baptist27 min
Dec 14, 2:21 PM CSTTornado WarningLIXSaint Charles, Saint John the Baptist17 min
Dec 14, 2:31 PM CSTTornado WarningLIXLafourche, Saint Charles29 min
Dec 14, 2:36 PM CSTSevere Thunderstorm WarningLIXSaint Tammany39 min
Dec 14, 2:42 PM CSTTornado WarningLIXSaint Tammany33 min
Dec 14, 2:52 PM CSTFlash Flood WarningLIXSaint Tammany, Tangipahoa, Washington3 hr
Dec 14, 3:07 PM CSTTornado Warning Tornado observedLIXSaint Tammany11 min
Dec 14, 3:08 PM CSTSpecial Marine WarningLIX47 min
Dec 14, 3:11 PM CSTFlash Flood WarningLIXSaint Charles, Saint John the Baptist2 hr
Dec 14, 3:15 PM CSTSpecial Marine WarningLIX60 min
Dec 14, 3:38 PM CSTSevere Thunderstorm WarningLIXSaint Tammany52 min
Dec 14, 3:44 PM CSTAreal Flood AdvisoryLIXOrleans, Saint Tammany2 hr
Dec 14, 3:44 PM CSTTornado WarningLIXJefferson, Orleans, Saint Bernard, Saint Charles46 min
Dec 14, 3:56 PM CSTSpecial Marine WarningLIX64 min
Dec 14, 4:23 PM CSTFlash Flood WarningLIXJefferson, Orleans, Saint Bernard, Saint Charles2 hr
Dec 14, 4:29 PM CSTSpecial Marine WarningLIX91 min
Dec 14, 4:32 PM CSTSpecial Marine WarningLIX58 min
Dec 14, 4:47 PM CSTTornado WarningLIXPlaquemines, Saint Bernard28 min
Dec 14, 4:51 PM CSTSpecial Marine WarningLIX84 min
Dec 14, 5:17 PM CSTTornado WarningLIXPlaquemines18 min
Dec 14, 5:21 PM CSTAreal Flood AdvisoryLIXSaint Tammany112 min
Dec 14, 5:21 PM CSTSpecial Marine WarningLIX54 min
Dec 14, 5:54 PM CSTSpecial Marine WarningLIX2 hr
Dec 14, 5:58 PM CSTSpecial Marine WarningLIX2 hr

Nearby

Tornado Warnings in Louisiana, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.